fibrin and brain fog

As the months have gone by,I was hopeful for a better update. I have hit another road block that has put me on pulse hold. My doctor has been trying to figure out my circulation issues. I was seen by a cardiologist and had echo and stress testing done. All the test came back normal. And then my blood work came back to find that I have a fibrogen gene defect. My body is producing to much fibrogen and this causes sticky blood and circulation issues. This is known to reduce oxygen and nutrients making it to cells. I hope this is making sence, as now I Know why my brain fog is of the charts. I was wondering if anyone has used heprin? This seems to be the drug of choice for cutting fibrin and thinning the blood. Having symptoms of feeling drunk, off balance, and stiffness in my legs, making walking difficult. Thank you for your continue support, Bonnie

Comments

I don't think the heparin

I don't think the heparin by itself helped. Since you have a fibrin gene defect, you have something much more serious than my problem with too much fibrin. If your doctor wants you to use heparin, that is what I would do. I understand exactly what reduced oxygen feels like. I hope you get a lot better.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

Good news that your heart

Good news that your heart is normal. I have taken low molecular weight heparin sublingually (under my tongue) for hypocoagulation issues. It has a slight salty taste but not horrible. I have not injected it although once while in the hospital I had an injection in the tummy. At any rate I found it effect in keeping my D-Dimer from being positive/high. I take Bolouke Lumbrokinasei regularly now but with your more serious troubles the enzymes may not be effective enough for you. Glad your doctor found your fibrin gene defect and is treating you for it. You will probably experience much relief in the future as your blood issue is resolved. It is amazing how bad it can make you feel. As my blood & circulation normalizes I find I get stronger reactions from antibioticsi. I assume better circulation means better penetration. So please be mindful of this in case it happens to you. Hope you start feeling better soon so your mind clears and you can go for walks more easily.  Miying

2002:CFSi. (2008-09:CPNi - CAPi/5 pulses)  3/2010: Restart CAP: 200Doxy/250Zith-MWF/Tinii pulses. 6/2010: HighBP/Benicar, 7/2010: EBVi, HHV6. 2012: 6,000 IU daily vit. D., Citioline CDP choline = sleep improvement dramatic. 

Years ago before I heard of

Years ago before I heard of CAPi, I gave myself heparin injections. My blood had been so thick I didn't bleed with any of the little accidents I had. Medical workers had trouble getting enough blood out for all the tubes before the blood in me clotted. Any more my blood is plenty thin. I take enzymes to break down the fibrin in my veins.

minocycline, azithromycine, metronidazolei 2007-2009, chelation for lead poisoning, muscle pain, insomnia, interstitial cystitisi (almost well), sinus, dry eyes, stiff neck, veins, hypothyroid, TMJ, hip joints (no longer hurt)

Janice c, Thanks for the

Janice c, Thanks for the reply as to thick blood. Do you think the heparin helped before you started the capi?

I am trying to use enzymes right now but because of the coagulation disorder my doctor thinks the heprin may help. I have noticed when the blood is moving more freely that I have a lot of pain. This could be the bacteria letting loose and the antibioticsi killing it.

Thanks again,

Bonnie

started Wheldon capi 4/21/08 for Cpni, CMV, EBVi, CFSi. Cap hold 4/09vascultis. Restart 9/09 with Dr.Powell, restore gut, 4000 D3, supplementsi,  Pos. Bartonella and Babesia, Rifampin 600 mgs and Biaxon 1 gram.